Information bundles in differential games
Jaroslav Grigor'jevich Kljushin
Kybernetika (1979)
- Volume: 15, Issue: 2, page (141)-148
- ISSN: 0023-5954
Access Full Article
topHow to cite
topKljushin, Jaroslav Grigor'jevich. "Информационные пучки в дифференциальных играх." Kybernetika 15.2 (1979): (141)-148. <http://eudml.org/doc/27627>.
@article{Kljushin1979,
author = {Kljushin, Jaroslav Grigor'jevich},
journal = {Kybernetika},
language = {rus},
number = {2},
pages = {(141)-148},
publisher = {Institute of Information Theory and Automation AS CR},
title = {Информационные пучки в дифференциальных играх},
url = {http://eudml.org/doc/27627},
volume = {15},
year = {1979},
}
TY - JOUR
AU - Kljushin, Jaroslav Grigor'jevich
TI - Информационные пучки в дифференциальных играх
JO - Kybernetika
PY - 1979
PB - Institute of Information Theory and Automation AS CR
VL - 15
IS - 2
SP - (141)
EP - 148
LA - rus
UR - http://eudml.org/doc/27627
ER -
References
top- Я. Г. Клюпшн, Информационная структура и эквивалентность стратегий в дифференциальных играх, Доклады Академии Наук СССР 232 (1977), 1, 20-23. (1977) Zbl1170.01341MR0459678
- Э. А. Коддингтон Н. Левинсон, Теория обыкновенных дифференциальных уравнений, ИЛ, Москва 1958. (1958) Zbl1225.70002
- Дж. фон Нейман О. Моргеиштерн, Теория игр и экономическое поведение, Наука, Москва 1970. (1970) Zbl1230.76053
- К. Куратовский, Топология, Т. I, Москва, Мир 1966. (1966) Zbl1155.78304
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.